# SDR SIMA20130207005

- Difficulty date: February 7, 2013
- Submitted: February 8, 2013
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 26,586 hours, 22,728 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Housing
- Part number: P2070005120
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3248 THE CREW REPORTED THE AFT FLIGHT ATTENDANT FLASHLIGHT HOUSING WAS BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT FLASHLIGHT HOUSING IAW EMB 140 AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
